# SDR FDEA201408242303

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110186
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDING FUSELAGE THERE ARE TOOL MARKS ON STRINGER 29R.  EXISTING REPAIR AT STATION 1701 - 1720 STRINGER 28R - 30.  STRINGER REPAIR CARRIED OUT IAW PART 1 OF EA F-5310-T0310856.  REPAIR CLASSIFIED AS MAJOR.
